# SDR AALA202504227048

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 26,387 hours, 11,168 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticks
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR STICKS, DIFFICULT TO OPEN AND CLOSE.  VERIFIED TRIM ON TOP OF LAVATORY DOOR D IS BROKEN CAUSING DOOR TO BE DIFFICULT TO OPEN AND CLOSE. (OPEN).
